# SDR 97UAL900862

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT AIRSTAIR DOOR WILL NOT ILLUMINATE WHEN CONDUCTING EMERGENCY LIGHT TEST.  *S/D*  REPLACED BATTERY DUE TO BEING DISCHARGED.
